MAUDE Adverse Event Report: B. BRAUN AVITUM AG PERFUSOR®; PUMP, INFUSION

B. BRAUN AVITUM AG PERFUSOR®; PUMP, INFUSION
Catalog Number 8713030U
Medical Device Problem Code Excess Flow or Over-Infusion (1311)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/15/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
 
Event or Problem Description
As reported by the user facility: medication infusing was remifentanil on a bbraun pump.Patient's weight was 101 kilograms and medication was programmed at 2mg in 50ml.Per reported the pump was programmed incorrectly but the guardrail did not alarm nor stopped the infusion.The infusion should have been in 1mg in 20ml or 2mg/40ml not 50ml.No patient injury reported.The reporter does not have any information that would conclude that the patient was harmed but will follow up.The reporter feels that it may been user error but cannot say for certain.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The device involved in the reported incident was returned for evaluation.When the device was evaluated, the reported issue was not observed.The device operated as intended.Preventative maintenance was performed.All information concerning this reported incident has been included in our trend analysis of the product line.

Brand Name
PERFUSOR®
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
B. BRAUN AVITUM AG
schwarzenberger weg 73-79
melsungen, 34212
GM  34212
Manufacturer (Section G)
B. BRAUN AVITUM AG
schwarzenberger weg 73-79
melsungen, 34212
GM   34212
Manufacturer Contact
jonathan severino
901 marcon blvd.
allentown, PA 18109
4847197287
MDR Report Key19483117
Report Number9610825-2024-00452
Device Sequence Number8074380
Product Code FRN
UDI-Device Identifier04046963716745
UDI-Public(01)04046963716745
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K092313
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number8713030U
Device Lot Number5060657073
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/07/2024
Supplement Report FDA Received Date11/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/01/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown